# SDR F3LA200300102

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Sta. 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT CHANNEL CRACKED AT STA. 727, RBL 4.  FABRICATED AND REPLACED CHANNEL PER 51-20-02, 51-30-01, FIG. 3, 51-10-02, FIG. 7, AND 51-20-01.
